Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Effects of taking Evion capsules along with laser treatment for acne scars?

hiii i m chirag .................i regularly consume evion 400 mg capsules .................i too suffering frm acne scars ................n i also take uvl n laser treatment fr that mrks n some medications through my is it gud 2 take evion capsules also wid there any side effects having vitamin E . AND VITAMIN C CAPSULES
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  590
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Vitamin supplements are generally safe and do not usually cause any serious adverse effects.

Vitamin C is water soluble, so, if someone consumes an excess of vitamin C, it is excreted in the urine and hence does not harm the body.

However, vitamin E is fat soluble, and any excess intake is stored in the body. In some cases, it can lead to increased bleeding tendencies.

Wishing you good health,
Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Answered: Fri, 16 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor